Minimal translation surfaces with respect to semi-symmetric connections in $\mathbb{R}^3$ and $\mathbb{R}^3_1$
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 959-972
https://doi.org/10.4134/BKMS.b200732
Published online June 23, 2021
Printed July 31, 2021
Yong Wang
Northeast Normal University
Abstract : In this paper, we define and classify minimal translation surfaces with respect to a kind of semi-symmetric metric connections and a kind of semi-symmetric non-metric connections in $\mathbb{R}^3$ and $\mathbb{R}^3_1$.
Keywords : Minimal surface, translation surface, semi-symmetric metric connections, semi-symmetric non-metric connections
MSC numbers : 53C40, 53C42
Supported by : This work was financially supported by NSFC No.11771070.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd